# SDR FXTA20240408001

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N404BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5228
- Aircraft time: 10,171 hours, 21,529 cycles
- Propeller: 4HFR34C778
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Leaking
- Location: Propeller
- Part time: 3,541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RED OIL LEAKING FROM PROP HUB. DISCOVERED DURING POST FLIGHT INSPECTION.   0 ENTER FOR PROP CYCLES BECAUSE THEY ARE NOT TRACK ON PROPELLERS.
